| Model Number |
VICMO 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Corrected data: b5-a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault.In a separate visit the lens was exchanged for a longer length lens.The problem was resolved.Cause reported as unknown.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In a separate visit the lens was exchanged for a shorter length lens.The problem was resolved.Cause reported as unknown.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).